MAUDE Adverse Event Report: SYNTHES GMBH OUTERSLEEVE F/HOLDING SLEEVE NO. 03.614.; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH OUTERSLEEVE F/HOLDING SLEEVE NO. 03.614.; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.614.036
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant device is expected to be returned for manufacturer review/investigation.Reporters state: (b)(6).The investigation could not be completed.No conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that this was a pcf in the cervical spine treating cervical centrum fracture on (b)(6) 2021.The scrub nurse was not able attach the holding sleeve to the outer sleeve smoothly.No further information is available.This report is for one (1) outer sleeve f/holding sleeve no.03.614.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- visual analysis of the returned sample revealed that outersleeve f/holding sleeve no.03.614.No visual issues were identified.The dimensional inspection was not performed for the outersleeve f/holding sleeve no.03.614 due to nature of complaint condition.The functional test was performed, and the device was able to assemble smoothly with the mating device hold-sl.The observed unable to assemble condition of the device is not consistent with the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed outersleeve f/holding sleeve no.03.614.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: part #: 03.614.036; synthes lot #: 9045630; manufacturing site: werk hägendorf; release to warehouse date: 23 sep 2014.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
OUTERSLEEVE F/HOLDING SLEEVE NO. 03.614.
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12018115
Report Number8030965-2021-05040
Device Sequence Number4269664
Product Code LXH
UDI-Device Identifier07611819964051
UDI-Public(01)07611819964051
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.614.036
Device Lot Number9045630
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOLD-SL.; HOLD-SL